Alert archive / Maine / Small Craft Advisories in 2015
Small Craft Advisory 252, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Nov 12, 2015, 2:58 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2015, 2:58 PM EST (19:58 UTC)
- Expired
- Nov 15, 2015, 9:23 PM EST
- In force
- 3 days
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
917 WHUS71 KCAR 121958 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 258 PM EST THU NOV 12 2015 ANZ050-051-130400- /O.CAN.KCAR.SE.W.0001.000000T0000Z-151113T0000Z/ /O.NEW.KCAR.SC.Y.0252.151112T1958Z-151114T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 258 PM EST THU NOV 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-130400- /O.NEW.KCAR.SC.Y.0252.151112T1958Z-151114T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 258 PM EST THU NOV 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
18 follow-up statements
689 WHUS71 KCAR 130335 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1035 PM EST THU NOV 12 2015 ANZ050>052-131145- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1035 PM EST THU NOV 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS71 KCAR 130558 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1258 AM EST FRI NOV 13 2015 ANZ050>052-131400- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1258 AM EST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS71 KCAR 130746 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 246 AM EST FRI NOV 13 2015 ANZ050>052-131600- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 246 AM EST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
276 WHUS71 KCAR 131119 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 619 AM EST FRI NOV 13 2015 ANZ050>052-131930- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 619 AM EST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
889 WHUS71 KCAR 132007 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 307 PM EST FRI NOV 13 2015 ANZ050-051-140415- /O.UPG.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/ /O.NEW.KCAR.GL.W.0026.151114T0300Z-151114T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 307 PM EST FRI NOV 13 2015 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-140415- /O.EXT.KCAR.SC.Y.0252.000000T0000Z-151114T1500Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 307 PM EST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
108 WHUS71 KCAR 140252 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 952 PM EST FRI NOV 13 2015 ANZ050-051-141100- /O.EXT.KCAR.GL.W.0026.151114T0900Z-151114T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 952 PM EST FRI NOV 13 2015 ...GALE WARNING NOW IN EFFECT FROM 4 AM TO 10 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-141100- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1500Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 952 PM EST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
551 WHUS71 KCAR 140711 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 211 AM EST SAT NOV 14 2015 ANZ050-051-141515- /O.EXB.KCAR.SC.Y.0252.000000T0000Z-151115T0500Z/ /O.CAN.KCAR.GL.W.0026.151114T0900Z-151114T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 211 AM EST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO BETWEEN 30 AND 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-141515- /O.EXT.KCAR.SC.Y.0252.000000T0000Z-151115T0500Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 211 AM EST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
391 WHUS71 KCAR 141548 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1048 AM EST SAT NOV 14 2015 ANZ050>052-150400- /O.EXT.KCAR.SC.Y.0252.000000T0000Z-151115T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1048 AM EST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
855 WHUS71 KCAR 141944 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 244 PM EST SAT NOV 14 2015 ANZ050>052-151000- /O.EXT.KCAR.SC.Y.0252.000000T0000Z-151115T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 244 PM EST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
057 WHUS71 KCAR 142320 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 620 PM EST SAT NOV 14 2015 ANZ050>052-150730- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151115T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 620 PM EST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHUS71 KCAR 150248 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 948 PM EST SAT NOV 14 2015 ANZ050>052-151100- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151115T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 948 PM EST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
089 WHUS71 KCAR 150723 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 223 AM EST SUN NOV 15 2015 ANZ052-151200- /O.EXT.KCAR.SC.Y.0252.000000T0000Z-151115T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 223 AM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-151530- /O.EXT.KCAR.SC.Y.0252.000000T0000Z-151117T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 223 AM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
344 WHUS71 KCAR 151501 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1001 AM EST SUN NOV 15 2015 ANZ050-051-160000- /O.EXT.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1001 AM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
658 WHUS71 KCAR 151641 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1141 AM EST SUN NOV 15 2015 ANZ050-051-160200- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1141 AM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
823 WHUS71 KCAR 151931 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 231 PM EST SUN NOV 15 2015 ANZ050-051-161000- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 231 PM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
749 WHUS71 KCAR 151931 CCA MWWCAR URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CARIBOU ME 231 PM EST SUN NOV 15 2015 ANZ050-051-161000- /O.COR.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 231 PM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
819 WHUS71 KCAR 152326 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 626 PM EST SUN NOV 15 2015 ANZ050-051-160730- /O.CON.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 626 PM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
597 WHUS71 KCAR 160223 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 923 PM EST SUN NOV 15 2015 ANZ050-051-160330- /O.CAN.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 923 PM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SUSTAINED WIND AND WIND GUSTS ARE EXPECTED TO REMAIN BELOW 25 KNOTS AND THE SEAS BELOW 5 FEET. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. IT IS LIKELY ANOTHER SMALL CRAFT ADVISORY WILL BE REQUIRED FOR LATE IN THE DAY MONDAY INTO MONDAY NIGHT. $$ CB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 2:56 PM EST, 2 minutes earlier.
Area forecast discussion, Nov 12, 2:56 PM EST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 256 PM EST THU NOV 12 2015 .SYNOPSIS... AN OCCLUDED FRONT WILL CROSS THE REGION TONIGHT. LOW PRESSURE TRACKS ACROSS NORTHERN MAINE ON FRIDAY. HIGH PRESSURE BUILDS EAST THIS WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL CONTINUE TO MOVE TO THE NORTHEAST INTO QUEBEC PROVINCE TONIGHT THEN ACROSS NORTHERN MAINE LATE IN THE DAY FRIDAY. THIS WILL RESULT IN RAIN SPREADING ACROSS ALL AREAS THIS EVENING AND CONTINUING INTO FRIDAY MORNING. STEADY RAIN IS THEN EXPECTED TO GIVE WAY TO SHOWERS BY MID MORNING FRIDAY AS LOW PRESSURE MOVES TO THE EAST OF THE REGION. COLDER AIR IS THEN EXPECTED TO FILTER IN LATE IN THE DAY BEHIND THE LOW. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... TURNING COOLER AND BREEZY FOR THE WEEKEND. LOW PRESSURE WILL BE JUST NORTH OF MAINE FRIDAY EVENING, THEN MOVE EAST INTO THE GULF OF ST LAWRENCE SATURDAY. THE WINDIER CONDITIONS FOR THE WEEKEND WILL BE FRIDAY NIGHT AND SATURDAY AS THE COOLER AIRMASS MOVES IN. THERE WILL PROBABLY BE SOME SHOWERS ON THE BACK SIDE OF THE LOW PRESSURE, ESPECIALLY FRIDAY NIGHT AND SATURDAY AND ESPECIALLY OVER THE NORTH, THOUGH THERE WILL BE AT LEAST SCATTERED SHOWERS THROUGH ALL OF EASTERN MAINE FRIDAY NIGHT. THE AIRMASS WILL BECOME COLD ENOUGH FOR SNOW TO MIX IN LATE FRIDAY NIGHT INTO SATURDAY, BUT SURFACE TEMPERATURES LOOK TO REMAIN ABOVE FREEZING VAST MAJORITY OF PLACES. PERHAPS A FEW HILLTOPS OF NORTHERN MAINE COULD SEE VERY LIGHT ACCUMULATIONS. SHOWER ACTIVITY AND CLOUD COVER GRADUALLY DECREASES SATURDAY NIGHT AND SUNDAY, ALTHOUGH SUNDAY THE CENTER OF THE BUILDING HIGH PRESSURE WILL STILL BE WELL TO OUR SOUTHWEST IN THE MID-ATLANTIC. TEMPERATURES WILL LOWER TO NEAR AVERAGE READINGS WITH HIGHS SATURDAY AND SUNDAY FROM THE UPPER 30S NORTH TO MID 40S SOUTH. LOWS FRIDAY NIGHT WILL STILL BE MILD IN THE MID TO UPPER 30S, BUT COOLER SATURDAY NIGHT WITH READINGS NEAR OR A BIT BELOW FREEZING. MODELS IN GOOD AGREEMENT THROUGH THE WEEKEND, SO FAIRLY HIGH CONFIDENCE IN THE FORECAST. && .LONG TERM /MONDAY THROUGH THURSDAY/... UNSEASONABLY MILD WEATHER IS EXPECTED MUCH OF NEXT WEEK AS AN UPPER LEVEL RIDGE BUILD ACROSS THE EASTERN U.S.. ALONG WITH THE UNSEASONABLY MILD TEMPERATURES WILL BE PLENTY OF DAYTIME SUNSHINE AND MAINLY CLEAR NIGHTS THROUGH WEDNESDAY. THE NEXT SYSTEM IS SLATED TO APPROACH THE AREA LATE WEDNESDAY AND THURSDAY WITH THE POTENTIAL FOR A FEW SHOWERS. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... NEAR TERM: EXPECT IFR CONDITIONS TONIGHT INTO FRIDAY MORNING THEN IMPROVING TO MVFR/VFR DURING THE DAY FRIDAY. SHORT TERM: MVFR CONDITIONS LIKELY FRIDAY NIGHT AND SATURDAY MAINLY FROM APPROXIMATELY A KGNR TO KHUL LINE NORTH. SOME MVFR CONDITIONS MAY PERSIST SATURDAY NIGHT OVER THE FAR NORTH, BUT GENERALLY LOOKING AT VFR SATURDAY NIGHT AND SUNDAY. BREEZY FOR THE WEEKEND, ESPECIALLY FRIDAY NIGHT AND SATURDAY. && .MARINE... NEAR TERM:HAVE USED THE NAM12 FOR SUSTAINED WINDS. FOR WAVES: A SOUTHERLY FETCH WILL DEVELOP ACROSS THE GULF OF MAINE THIS EVENING AND CONTINUE INTO FRIDAY MORNING WHEN IT WILL GIVE WAY TO A MORE SOUTHWESTERLY FETCH. EXPECT WAVE HEIGHTS TO BUILD TO AROUND 8 FEET/8-9 SECONDS BY LATE IN THE DAY FRIDAY. WILL USE THE NEAR SHORE WAVE MODEL TO POPULATE GRIDS. SHORT TERM: SMALL CRAFT CONDITIONS EXPECTED FRIDAY NIGHT TO SUNDAY MORNING. WINDS WILL GENERALLY BE FROM THE NORTHWEST AT 20 TO 25 KNOTS WITH HIGHER GUSTS. SEAS WILL BE AS HIGH AS 10 FEET AWAY FROM THE IMMEDIATE COAST LATE FRIDAY NIGHT AND EARLY SATURDAY AND GRADUALLY SUBSIDE THROUGH SUNDAY. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR ANZ050>052. && NEAR TERM...MIGNONE SHORT TERM...FOISY LONG TERM...DUDA AVIATION...MIGNONE/FOISY MARINE...MIGNONE/FOISY
Hazardous weather outlook, Nov 12, 2:50 AM EST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 250 AM EST THU NOV 12 2015 MEZ001>006-010-011-015>017-029>032-130800- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 250 AM EST THU NOV 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-130800- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 250 AM EST THU NOV 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 2:50 AM EST | Hazardous Seas Warning | CAR | 12 hr |
Nearby
Small Craft Advisories in Maine, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.